I now have migraines, hypersensitivity to smells, bright lights, dulled hearing and my eyesight is getting bad. Constant urination, often bloody stool.
I didn't know about your question til now! I think the reason the FDA gave for taking Darvocet off the market was for heart arrthymia problems, but I could be wrong. I certainly hope you have seen a doctor for your problems. Bloody stools if is red could be many things & needs to checked out now. Constant urination could be a sign of an infection of the urinary tract or something else. You really need to see a physician. We certainly aren't docs here, & your problems need to be addressed by a professional I wish you the best, .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 2 answers
Posted 14 Dec 2009 • 2 answers
Posted 31 May 2011 • 6 answers
Posted 17 Jul 2012 • 5 answers
Posted 22 Dec 2013 • 1 answer